advertisement
Question
Posted by: " stardust"  | 2010/11/03

desperate to loose weight

dear doc, im on bipolar meds and have gained 25kgs over a year i have also not had my period for 6 mnths now. my doc has changed my meds and also put me on ciplatrim. i battle to eat breakfast in the morning, is it that important? i dont eat much luch and seldom supper and never after 6pm. i did 30min of cycling this morning (6.25km). if i carry on with this excersize routine will i loose weight? i eat heathy but just dont loose weight i dont eat bread white rice pasta potatoe fried foods or sweets dont drink coffee juice or fizzy cold drinks not even alcohol. HELP

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Stardust
I am glad that you have spoken to your dr about your bipolar medications, because some of these antidepressants can cause weight gain. Hopefully the new medications and the Ciplatrim will contribute to weightloss. One of the reasons why nutrition experts recommend that people should eat breakfast is that research has found that those who skip breakfast tend to overeat at following meals. So it is not a good idea to skip any meals, but rather to make sure that you eat a well balanced, low-fat, high-fibre diet that does not cause deficiencies click on 'DietnFood' at the top of this page, then on 'Healthy Diets' and then on 'Slimming Diet' for a copy of such a diet). Eat small portions of the suggested foods if you don't have an appetite. The fact that you have started doing exercise like cycling for 30 min is Wonderful. Aerobic or cardio exercises stimulate sluggish metabolism, promote weightloss and also improve the mood so that your depression should react favourably to daily exercise - try to do the cycling every day for at least 30 min.
Let's see how the change in medications, a balanced diet and the exercise affects your weight. This combination should help you lose those 25 kg.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Jacqui | 2010/11/09

Hi Stardust,
I have a stunning range of products " Pur Aloe"  Aloe &  Hoodia Juice which is naturaly &  is a tonic that helps your body function at peak. It gets to work immediately &  you will start seeing &  feeling results in as little as 2 days. For more info visit my Facebook page on " Pur Aloe &  Hoodia Juice"  to read up on our success stories.
Have a great day
Jacqui

Reply to Jacqui
Posted by: DietDoc | 2010/11/03

Dear Stardust
I am glad that you have spoken to your dr about your bipolar medications, because some of these antidepressants can cause weight gain. Hopefully the new medications and the Ciplatrim will contribute to weightloss. One of the reasons why nutrition experts recommend that people should eat breakfast is that research has found that those who skip breakfast tend to overeat at following meals. So it is not a good idea to skip any meals, but rather to make sure that you eat a well balanced, low-fat, high-fibre diet that does not cause deficiencies click on 'DietnFood' at the top of this page, then on 'Healthy Diets' and then on 'Slimming Diet' for a copy of such a diet). Eat small portions of the suggested foods if you don't have an appetite. The fact that you have started doing exercise like cycling for 30 min is Wonderful. Aerobic or cardio exercises stimulate sluggish metabolism, promote weightloss and also improve the mood so that your depression should react favourably to daily exercise - try to do the cycling every day for at least 30 min.
Let's see how the change in medications, a balanced diet and the exercise affects your weight. This combination should help you lose those 25 kg.
Best regards
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement